Mathematics: Page 50: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 132 | Views: 788

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1440 - 1446

An EOQ Model for Deteriorating Items with Price Dependent Demand, Varying Holding Cost and Shortages under Trade Credit

S. C. Sharma | Vivek Vijay

Downloads: 132 | Views: 809

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1503 - 1510

Unsteady MHD Free Convection Flow past an Accelerated Vertical Plate with Chemical Reaction and Ohmic Heating

M. Rajaiah | Dr. A. Sudhakaraiah

Downloads: 132 | Views: 841

Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2424 - 2428

On a Subclass of Spiral-Like Functions by Applying Fractional Calculus

Waggas Galib Atshan | Raghda Naser Abdul-Hussien

Downloads: 132 | Views: 1620

Mathematics, Pakistan, Volume 4 Issue 6, June 2015

Pages: 1157 - 1160

Green's Functions Associated with One and Two Dimensional Problems

Sana Munir | Muhammad Nawaz Naeem

Downloads: 132 | Views: 824

Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2298 - 2303

An Application of Distance and Similarity Measure of Fuzzy Soft Set in Decision Making and Medical Diagnosis

Dr. N. Sarala | B. Suganya

Downloads: 132 | Views: 726

Mathematics, Iraq, Volume 4 Issue 12, December 2015

Pages: 1372 - 1378

Fuzzy Sumudu Transform for Fuzzy nth- Order Derivative and Solving Fuzzy Ordinary Differential Equations

Amal Khalaf Haydar

Downloads: 132 | Views: 862

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1292 - 1295

On Nano (1,2)* Generalized - Closed Sets in Nano Bitopological Space

K. Bhuvaneswari | H. Rasya Banu

Downloads: 132 | Views: 773

Mathematics, China, Volume 5 Issue 4, April 2016

Pages: 2124 - 2127

Construction of Orthogonal Complex Wavelets

Qingming Zhang

Downloads: 132 | Views: 771

Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1872 - 1875

On the Compound Poisson Model with Debit Interest under Absolute Ruin

Dingjie Fu | Yan Guo

Downloads: 132 | Views: 917

Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 2428 - 2432

An Application of Similarity Measure of Intuitionistic Fuzzy Soft Sets Based on Set Theoretical Approach

Dr. N. Sarala | B. Suganya

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.